Alert archive / Texas / Wind Advisories in 2023
Wind Advisory 5, NWS Amarillo, TX
NWS Amarillo, TX issued this wind advisory at Feb 13, 2023, 1:26 PM CST for 9 counties in Texas; Beaver County, Texas County, Oklahoma. It took effect at Feb 14, 2023, 6:00 AM CST. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Feb 13, 2023, 1:26 PM CST (19:26 UTC)
- In effect from
- Feb 14, 2023, 6:00 AM CST
- Expired
- Feb 14, 2023, 12:00 PM CST
- In force
- 6 hr
- Issued by
- NWS Amarillo, TX
Counties Beaver County, OK, Texas County, OK, Hansford County, TX, Hemphill County, TX, Hutchinson County, TX, Lipscomb County, TX, Moore County, TX, Ochiltree County, TX, Roberts County, TX, Sherman County, TX, Wheeler County, TX
The radar
The Amarillo radar (KAMA), 118 km from the middle of the area, began a volume at 19:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 7.4 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2739 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 136 m²/s²
- 0-3 km storm-relative helicity
- 210 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
517 WWUS74 KAMA 131926 NPWAMA URGENT - WEATHER MESSAGE National Weather Service Amarillo TX 126 PM CST Mon Feb 13 2023 TXZ011>014-016>020-317-140400- /O.UPG.KAMA.HW.A.0002.230214T1200Z-230215T0000Z/ /O.NEW.KAMA.HW.W.0003.230214T1200Z-230215T0000Z/ Oldham-Potter-Carson-Gray-Deaf Smith-Randall-Armstrong-Donley- Collingsworth-Palo Duro Canyon- Including the cities of Skellytown, Claude, Washburn, Dawn, Kingsmill, Bootleg, Clarendon, Boys Ranch, Vega, Wayside, White Deer, Canyon, Bushland, Pantex, Dozier, Panhandle, Hereford, Lutie, Umbarger, Wildorado, Goodnight, Wellington, Samnorwood, Buffalo Lake, Palo Duro Canyon State Park, Pampa, and Amarillo 126 PM CST Mon Feb 13 2023 ...HIGH WIND WARNING IN EFFECT FROM 6 AM TO 6 PM CST TUESDAY... * WHAT...West winds 35 to 40 mph with gusts up to 60 mph possible. * WHERE...Armstrong, Carson, Collingsworth, Deaf Smith, Donley, Gray, Oldham, Palo Duro Canyon, Potter, and Randall Counties. * WHEN...Tuesday morning through Tuesday afternoon. * IMPACTS...Damaging winds could blow down trees and power lines. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ TXZ009-010-015-140400- /O.UPG.KAMA.HW.A.0002.230214T1200Z-230215T0000Z/ /O.NEW.KAMA.WI.Y.0005.230214T1200Z-230215T0000Z/ Roberts-Hemphill-Wheeler- Including the cities of Lela, Canadian, Wheeler, Briscoe, Glazier, Miami, Lora, Lake Marvin, Codman, Shamrock, and Twitty 126 PM CST Mon Feb 13 2023 ...WIND ADVISORY IN EFFECT FROM 6 AM TO 6 PM CST TUESDAY... * WHAT...West winds 30 to 35 mph with gusts up to 55 mph possible. * WHERE...Hemphill, Roberts, and Wheeler Counties. * WHEN...Tuesday morning through Tuesday afternoon. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Guerrero
4 follow-up statements
919 WWUS74 KAMA 140339 NPWAMA URGENT - WEATHER MESSAGE National Weather Service Amarillo TX 939 PM CST Mon Feb 13 2023 TXZ011>014-016>020-317-141200- /O.CON.KAMA.HW.W.0003.230214T1200Z-230215T0000Z/ Oldham-Potter-Carson-Gray-Deaf Smith-Randall-Armstrong-Donley- Collingsworth-Palo Duro Canyon- Including the cities of Pampa, Claude, Wayside, White Deer, Buffalo Lake, Amarillo, Panhandle, Bushland, Palo Duro Canyon State Park, Hereford, Dozier, Kingsmill, Dawn, Washburn, Clarendon, Bootleg, Umbarger, Wildorado, Pantex, Lutie, Canyon, Samnorwood, Vega, Goodnight, Skellytown, Wellington, and Boys Ranch 939 PM CST Mon Feb 13 2023 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 AM TO 6 PM CST TUESDAY... * WHAT...West winds 35 to 40 mph with gusts up to 60 mph expected. * WHERE...Armstrong, Carson, Collingsworth, Deaf Smith, Donley, Gray, Oldham, Palo Duro Canyon, Potter, and Randall Counties. * WHEN...From 6 AM to 6 PM CST Tuesday. * IMPACTS...Damaging winds could blow down trees and power lines. Travel could be difficult, especially for the high profile vehicles. $$ TXZ009-010-015-141200- /O.CON.KAMA.WI.Y.0005.230214T1200Z-230215T0000Z/ Roberts-Hemphill-Wheeler- Including the cities of Canadian, Briscoe, Lora, Shamrock, Lake Marvin, Twitty, Glazier, Miami, Lela, Codman, and Wheeler 939 PM CST Mon Feb 13 2023 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM CST TUESDAY... * WHAT...West winds 30 to 35 mph with gusts up to 55 mph expected. * WHERE...Hemphill, Roberts, and Wheeler Counties. * WHEN...From 6 AM to 6 PM CST Tuesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ LFM
191 WWUS74 KAMA 141201 NPWAMA URGENT - WEATHER MESSAGE National Weather Service Amarillo TX 601 AM CST Tue Feb 14 2023 TXZ011>014-016>020-317-142015- /O.CON.KAMA.HW.W.0003.000000T0000Z-230215T0000Z/ Oldham-Potter-Carson-Gray-Deaf Smith-Randall-Armstrong-Donley- Collingsworth-Palo Duro Canyon- Including the cities of Umbarger, White Deer, Hereford, Dawn, Samnorwood, Bootleg, Lutie, Pantex, Dozier, Goodnight, Bushland, Skellytown, Vega, Wayside, Claude, Wildorado, Pampa, Panhandle, Amarillo, Canyon, Palo Duro Canyon State Park, Buffalo Lake, Boys Ranch, Clarendon, Kingsmill, Wellington, and Washburn 601 AM CST Tue Feb 14 2023 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...West winds 35 to 40 mph with gusts up to 60 mph expected. * WHERE...Armstrong, Carson, Collingsworth, Deaf Smith, Donley, Gray, Oldham, Palo Duro Canyon, Potter, and Randall Counties. * WHEN...Until 6 PM CST this evening. * IMPACTS...Damaging winds could blow down trees and power lines. Travel could be difficult, especially for the high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ TXZ009-010-015-142015- /O.CON.KAMA.WI.Y.0005.000000T0000Z-230215T0000Z/ Roberts-Hemphill-Wheeler- Including the cities of Lake Marvin, Glazier, Briscoe, Wheeler, Shamrock, Twitty, Lela, Codman, Canadian, Lora, and Miami 601 AM CST Tue Feb 14 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...Sustained west winds around 35 mph with higher gusts are expected. * WHERE...Hemphill, Roberts, and Wheeler Counties. * WHEN...Until 6 PM CST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ 02
828 WWUS74 KAMA 141626 NPWAMA URGENT - WEATHER MESSAGE National Weather Service Amarillo TX 1026 AM CST Tue Feb 14 2023 TXZ011>014-016>020-317-150000- /O.CON.KAMA.HW.W.0003.000000T0000Z-230215T0000Z/ Oldham-Potter-Carson-Gray-Deaf Smith-Randall-Armstrong-Donley- Collingsworth-Palo Duro Canyon- Including the cities of Wayside, Washburn, Panhandle, Canyon, Palo Duro Canyon State Park, Umbarger, Clarendon, Pampa, Buffalo Lake, Samnorwood, Claude, Dozier, Bushland, Goodnight, Hereford, Lutie, Wellington, Wildorado, Pantex, Dawn, Vega, Skellytown, Kingsmill, Bootleg, Amarillo, White Deer, and Boys Ranch 1026 AM CST Tue Feb 14 2023 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...West winds 35 to 40 mph with gusts up to 60 mph. * WHERE...Armstrong, Carson, Collingsworth, Deaf Smith, Donley, Gray, Oldham, Palo Duro Canyon, Potter, and Randall Counties. * WHEN...Until 6 PM CST this evening. * IMPACTS...Damaging winds could blow down trees and power lines. Travel could be difficult, especially for the high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ OKZ002-003-TXZ002>005-007-008-150000- /O.EXA.KAMA.WI.Y.0005.000000T0000Z-230215T0000Z/ Texas-Beaver-Sherman-Hansford-Ochiltree-Lipscomb-Moore-Hutchinson- Including the cities of Wolf Creek Park, Gruver, Perryton, Borger, Waka, Booker, Masterson, Forgan, Higgins, Four Way, Stratford, Beaver, Spearman, Dumas, Farnsworth, Follett, and Guymon 1026 AM CST Tue Feb 14 2023 ...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...Sustained west to northwest winds around 35 mph with higher gusts are expected. * WHERE...In Oklahoma, Beaver and Texas Counties. In Texas, Hansford, Hutchinson, Lipscomb, Moore, Ochiltree, and Sherman Counties. * WHEN...Until 6 PM CST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ TXZ009-010-015-150000- /O.CON.KAMA.WI.Y.0005.000000T0000Z-230215T0000Z/ Roberts-Hemphill-Wheeler- Including the cities of Twitty, Glazier, Lela, Canadian, Shamrock, Lora, Briscoe, Wheeler, Codman, Lake Marvin, and Miami 1026 AM CST Tue Feb 14 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...Sustained west winds around 35 mph with higher gusts are expected. * WHERE...Hemphill, Roberts, and Wheeler Counties. * WHEN...Until 6 PM CST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Guerrero
977 WWUS74 KAMA 141800 NPWAMA URGENT - WEATHER MESSAGE National Weather Service Amarillo TX 1200 PM CST Tue Feb 14 2023 OKZ002-003-TXZ003>005-008-150000- /O.UPG.KAMA.WI.Y.0005.000000T0000Z-230215T0000Z/ /O.NEW.KAMA.DU.Y.0001.230214T1800Z-230215T0000Z/ /O.EXA.KAMA.HW.W.0003.000000T0000Z-230215T0000Z/ Texas-Beaver-Hansford-Ochiltree-Lipscomb-Hutchinson- Including the cities of Wolf Creek Park, Perryton, Borger, Waka, Booker, Forgan, Higgins, Spearman, Beaver, Guymon, Farnsworth, Follett, and Gruver 1200 PM CST Tue Feb 14 2023 ...BLOWING DUST ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING... ...HIGH WIND WARNING IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...For the Blowing Dust Advisory, visibility between one-quarter and one mile in blowing dust. For the High Wind Warning, northwest winds 30 to 40 mph with gusts up to 60 mph. * WHERE...In Oklahoma, Beaver and Texas Counties. In Texas, Hansford, Hutchinson, Lipscomb, and Ochiltree Counties. * WHEN...Until 6 PM CST this evening. * IMPACTS...Hazardous driving conditions due to reduced visibility. Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Persons with respiratory problems should make preparations to stay indoors until the storm passes. Be ready for a sudden drop in visibility to near zero. If you encounter blowing dust or blowing sand on the roadway or see it approaching, pull off the road as far as possible and put your vehicle in park. Turn the lights all the way off and keep foot off the brake pedal. Remember, 'Pull Aside, Stay Alive'. Remain in the lower levels of your home during the windstorm, and avoid windows. Watch for falling debris and tree limbs. Use caution if you must drive. && $$ TXZ009-010-015-150000- /O.UPG.KAMA.WI.Y.0005.000000T0000Z-230215T0000Z/ /O.NEW.KAMA.DU.Y.0001.230214T1800Z-230215T0000Z/ /O.EXA.KAMA.HW.W.0003.000000T0000Z-230215T0000Z/ Roberts-Hemphill-Wheeler- Including the cities of Twitty, Glazier, Lela, Canadian, Shamrock, Lora, Briscoe, Wheeler, Codman, Lake Marvin, and Miami 1200 PM CST Tue Feb 14 2023 ...BLOWING DUST ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING... ...HIGH WIND WARNING IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...For the Blowing Dust Advisory, visibility between one-quarter and one mile in blowing dust. For the High Wind Warning, northwest winds 30 to 40 mph with gusts up to 60 mph. * WHERE...Hemphill, Roberts, and Wheeler Counties. * WHEN...Until 6 PM CST this evening. * IMPACTS...Hazardous driving conditions due to reduced visibility. Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Persons with respiratory problems should make preparations to stay indoors until the storm passes. Be ready for a sudden drop in visibility to near zero. If you encounter blowing dust or blowing sand on the roadway or see it approaching, pull off the road as far as possible and put your vehicle in park. Turn the lights all the way off and keep foot off the brake pedal. Remember, 'Pull Aside, Stay Alive'. Remain in the lower levels of your home during the windstorm, and avoid windows. Watch for falling debris and tree limbs. Use caution if you must drive. && $$ TXZ002-007-150000- /O.UPG.KAMA.WI.Y.0005.000000T0000Z-230215T0000Z/ /O.EXA.KAMA.HW.W.0003.000000T0000Z-230215T0000Z/ Sherman-Moore- Including the cities of Four Way, Masterson, Stratford, and Dumas 1200 PM CST Tue Feb 14 2023 ...HIGH WIND WARNING IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...Northwest winds 30 to 40 mph with gusts up to 60 mph. * WHERE...Moore and Sherman Counties. * WHEN...Until 6 PM CST this evening. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain in the lower levels of your home during the windstorm, and avoid windows. Watch for falling debris and tree limbs. Use caution if you must drive. && $$ TXZ013-014-018>020-150000- /O.NEW.KAMA.DU.Y.0001.230214T1800Z-230215T0000Z/ /O.CON.KAMA.HW.W.0003.000000T0000Z-230215T0000Z/ Carson-Gray-Armstrong-Donley-Collingsworth- Including the cities of Claude, Wayside, Washburn, Panhandle, Pampa, Clarendon, Dozier, Lutie, Wellington, Pantex, Skellytown, Kingsmill, Goodnight, White Deer, and Samnorwood 1200 PM CST Tue Feb 14 2023 ...BLOWING DUST ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING... ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...For the Blowing Dust Advisory, visibility between one-quarter and one mile in blowing dust. For the High Wind Warning, west winds 35 to 45 mph with gusts up to 60 mph. * WHERE...Armstrong, Carson, Collingsworth, Donley, and Gray Counties. * WHEN...Until 6 PM CST this evening. * IMPACTS...Hazardous driving conditions due to reduced visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Persons with respiratory problems should make preparations to stay indoors until the storm passes. Be ready for a sudden drop in visibility to near zero. If you encounter blowing dust or blowing sand on the roadway or see it approaching, pull off the road as far as possible and put your vehicle in park. Turn the lights all the way off and keep foot off the brake pedal. Remember, 'Pull Aside, Stay Alive'. && $$ TXZ011-012-016-017-317-150000- /O.CON.KAMA.HW.W.0003.000000T0000Z-230215T0000Z/ Oldham-Potter-Deaf Smith-Randall-Palo Duro Canyon- Including the cities of Buffalo Lake, Umbarger, Canyon, Bushland, Wildorado, Dawn, Vega, Bootleg, Amarillo, Hereford, Palo Duro Canyon State Park, and Boys Ranch 1200 PM CST Tue Feb 14 2023 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...West winds 30 to 40 mph with gusts up to 55 mph. * WHERE...Deaf Smith, Oldham, Palo Duro Canyon, Potter, and Randall Counties. * WHEN...Until 6 PM CST this evening. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. $$ Guerrero
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this wind advisory went out at Feb 13, 11:47 AM CST, 1 hour 39 minutes earlier.
Area forecast discussion, Feb 13, 11:47 AM CST, 1 hour 39 minutes before
Area Forecast Discussion
National Weather Service Amarillo TX
1147 AM CST Mon Feb 13 2023
...New AVIATION...
.SHORT TERM ...
(Today through Tuesday night)
Issued at 309 AM CST Mon Feb 13 2023
The short-term period begins with upper-level ridging building over
the area. Southwesterly winds aloft will help draw in some Pacific
moisture, but they'll remain relatively weak. There's a surface high
near the OK/CO/KS trysted border that's responsible for the
northerly surface winds being observed in the Panhandles. There is a
closed upper-level trough centered over the northern Baja Peninsula
that will be a prominent topic of discussion.
The aforementioned surface high will move south into the Panhandles
this morning and east away from the area this afternoon. There'll be
clear skies, chilly temps, and northerly winds in the morning with
the surface high that will switch to warmer temps and southeasterly
winds in the afternoon with mid and upper-level clouds present.
Surface winds will begin to strengthen in the afternoon as the
pressure gradient tightens courtesy of the aforementioned surface
high moving east and lee cyclogenesis ongoing to the west.
For this evening, the Panhandles will be in the left exit region of
the jet streak with the earlier mentioned trough with some PVA and
700mb WAA. All those factors point to forcing for ascent. At the same
time, an 850mb jet develops in west Texas that taps into some
moisture from the Gulf of Mexico, transporting into the area. These
are good signs for precipitation. The fly in the ointment is that all
models are showing low-level dry air, and some are showing the
potential for a dryslot. That said, low-levels should saturate in
time to get at least 0.1" in some portions of the area, but others
will not be as lucky. There's still potential for some thunder in the
southeast, but elevated instability is looking weaker than yesterday
as lapse rates are not as steep. Will put a slight chance for
thunder in the grids for now.
Winds will strengthen behind the rain Tuesday morning as lee
cyclogenesis really ramps up. The surface low will begin to eject
from the lee of the Colorado Rockies later in the morning and there
are some discrepancies regarding where it goes from there. One model
moves it southeast which would weaken the winds in the north
Panhandles. Other models move it east or northeast which would allow
for stronger winds further north. In any of these situations, the
southern Texas Panhandle will see the strongest winds Tuesday. As
such, there is currently a high wind watch for those counties.
However, chose not to upgrade to a high wind warning because MOS
guidance has actually weakened the winds a bit, so sufficient
certainty that the high wind warning criteria will be met is not
quite there yet.
Some concern exists for fire weather on Tuesday for any location
that doesn't receive rainfall from tonight... especially if that
area is in the south where the strongest winds will be. That
stipulation adds uncertainty for the potential for fire weather,
especially considering RH will be in the 20s. But it is worth
monitoring.
Winds will weaken past 6PM Tuesday. Zonal flow aloft/slight ridging
aloft will be present as the previous system departs and the next
weather system approaches.
Vanden Bosch/Andrade
&&
.LONG TERM ...
(Wednesday through Sunday)
Issued at 309 AM CST Mon Feb 13 2023
Another upper level low is expected to move from the 4-corners
region early Wednesday morning through northern New Mexico during
the day on Wednesday and then across the northern Texas Panhandle or
the Oklahoma Panhandle Wednesday evening. The system will then exit
the region early Thursday morning. This track will put the Oklahoma
Panhandle and the northwest Texas Panhandle in the best spot for
accumulating snowfall. There is a chance for greater than 4 inches
of snow in Cimarron and northern Texas Counties at this time. The
models are still not agreeing on the track of the system, so if it
comes a little further south, then the better chance of accumulating
snowfall will come a little further south. North winds are expected
to pick up Wednesday afternoon and Wednesday night which could cause
areas of blowing and drifting snow. The snow should come to an end
by sunrise on Thursday and the rest of the forecast will remain dry.
Upper level ridging will take over Friday through Sunday, then upper
level heights will start to fall again for early next week ahead of
the next upper level disturbance.
&&
.AVIATION...
(18Z TAFS)
Issued at 1142 AM CST Mon Feb 13 2023
Sort of a complex TAF cycle with several noteworthy discussion
items. For one, we will have rain showers move through the area
tonight, and will impact all three terminals. Could have some
erratic wind shifts if we can get convective processes going, but
the thunder potential appears low at this time. The showers will
mainly impact ceilings, but could have some brief visibility
restrictions as well. Then strong wind speeds are expected
starting Tuesday morning, especially for KAMA where gusts could
easily be around 50 knots through the morning hours. Wind speeds
will generally be strong all day tomorrow, and will swing
clockwise through the afternoon as well. We wont see much break in
the clouds until late tonight into tomorrow.
&&
.PRELIMINARY POINT TEMPS/POPS...
Amarillo TX 59 37 62 36 / 10 90 0 0
Beaver OK 63 37 60 28 / 0 80 10 0
Boise City OK 58 30 59 23 / 10 40 30 30
Borger TX 64 38 66 34 / 10 90 10 10
Boys Ranch TX 62 37 63 34 / 10 90 10 10
Canyon TX 59 36 61 36 / 10 90 0 0
Clarendon TX 58 39 66 39 / 10 80 0 0
Dalhart TX 59 32 61 27 / 10 80 20 20
Guymon OK 60 33 60 26 / 10 60 30 10
Hereford TX 62 35 61 35 / 10 100 0 0
Lipscomb TX 62 37 61 31 / 0 90 0 0
Pampa TX 60 37 63 34 / 10 90 0 0
Shamrock TX 60 39 67 36 / 0 80 0 0
Wellington TX 60 41 69 37 / 0 90 0 0
&&
.AMA WATCHES/WARNINGS/ADVISORIES...
TX...High Wind Watch from Tuesday morning through Tuesday afternoon
for TXZ009>020-317.
OK...None.
&&
SHORT TERM...52
LONG TERM....15
AVIATION...24Hazardous weather outlook, Feb 13, 3:13 AM CST, 10 hours 13 minutes before
Hazardous Weather Outlook National Weather Service Amarillo TX 313 AM CST Mon Feb 13 2023 OKZ001>003-TXZ001>020-317-132115- Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb- Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson- Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth- Palo Duro Canyon- 313 AM CST Mon Feb 13 2023 This Hazardous Weather Outlook is for the Texas and Oklahoma Panhandles. .DAY ONE...Today and Tonight. Isolated thunderstorms may develop tonight across eastern half of the Texas Panhandle. If storms form, they are expected to remain below severe levels at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. High winds are possible Tuesday starting early in the morning. A High Wind Watch has been issued for the southern Texas Panhandle. Snowfall accumulations are possible Wednesday and Wednesday night across the Oklahoma Panhandle as well as the northwest Texas Panhandle. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated at this time.
The office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 13, 1:26 PM CST | High Wind Warning | AMA | Armstrong, Carson, Collingsworth, Deaf Smith, Donley, Gray and 12 more | 26 hr |
| Feb 13, 2:27 PM CST | Winter Storm Watch | AMA | Dallam | 24 hr |
Nearby
Wind Advisories in Texas, 2023Wind Advisories in Oklahoma, 2023Every wind advisory in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.